# SDR SWAA2022022329853

- Difficulty date: October 16, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Lower Int Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; STA 910 S27R HAS CORROSION AT FWD. POTABLE WATER PAN / REPAIRED POTABLE WATER PAN STA 910 STR 27 R/H PER ATS ER 18-04936 REV IR AND SWA EA 1-753-33567 REV IR.
